MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, LARGE CURL, 13F; INTRODUCER, CATHETER

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, LARGE CURL, 13F; INTRODUCER, CATHETER
Model Number SI-1371-L
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the pulsed field ablation procedure, air aspirated from the valve when the volt catheter was inserted.The sheath was replaced but the same issue occurred.The sheath was replaced again and the procedure was completed with no adverse consequences to the patient.The sheaths were flushed properly with each flush performed before introducing the volt catheter and only blood was aspirated, with no bubbles.Air was noted after the volt catheter was inserted.As soon as the volt was inserted, large air bubbles were aspirated.The issue disappeared when the volt was removed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11 one 13f agilis steerable introducer sheath was received for evaluation.Functional testing confirmed a leak in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted in the side wall of the seal that is consistent with a known design related issue.A separate tear was also noted at one side of the insertion slit and its cause could not be determined based on the available evidence.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the slit tear remains unknown.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, LARGE CURL, 13F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24402698
Report Number2182269-2026-00080
Device Sequence Number8269842
Product Code DYB
UDI-Device Identifier05415067051844
UDI-Public(01)05415067051844(10)10983853(17)280731
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSI-1371-L
Device Catalogue NumberSI-1371-L
Device Lot Number10983853
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 13F
Patient Age63 YR
Patient SexMale
Patient Weight110 KG